Return shipping policies of online retailers: Normative assumptions and the long-term consequences of fee and free returns Journal Article


Authors: Bower, Amanda B.; Maxham, James G., III
Article Title: Return shipping policies of online retailers: Normative assumptions and the long-term consequences of fee and free returns
Journal Title: Journal of Marketing
Volume: 76
Issue: 5
ISSN: 0022-2429
Publisher: American Marketing Association  
Date Published: 2012
Start Page: 110
End Page: 124
DOI/URL:
SHERPA: Yellow
W&L Authors
  1. Bower, Amanda
    6 Bower
Related W&L Work